Cart (Loading....) | Create Account
Close category search window
 

Matrix inequalities applicable to estimating solution sizes of Riccati and Lyapunov equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Komaroff, N. ; NK Consultants, Seal Beach, CA, USA

Simultaneous summation upper bounds for the eigenvalues of the matrix product XY are presented, where X, Y ε Rnxn, with Y symmetric and X arbitrary. These bounds are a generalization of tr (XY) bounds; the requirements on Y are relaxed, and the bound for tr (XY) is stronger than those shown in the literature

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 1 )

Date of Publication:

Jan 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.